# SDR ASAA2019041028954

- Difficulty date: April 10, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 39,225 hours, 11,837 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412N11687
- Condition: Clogged
- Location: Temp Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT ZONE TEMP LT CAME ON 180 CONT CAB SELECTED COOLER TEMP. ZONE TEMP LT STAYED ON. ABLE TO CONT TEMP IN CONT CAB WITH TEMP SELECTOR. WOULD NOT RESET WITH TRIP RESET BUTTON. LIGHT WENT OUT FINALLY 1 1/2 HOURS AFTER IT CAME ON. ON DESCENT LT CAME BACK ON. GROUNDED - YES. PERFORMED B737-800 FIM 21-62 TASK 801, NO FAULTS FOUND. INSPECTED CABIN TEMP SENSOR FILTER (FOUND CLOGGED) REPLACED CABIN TEMP SENSOR FILTER REF B737-800 AMM 21-61-06. OPS CKS NORMAL.
